MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of 24g x 0.56in (0.7 x 14 mm) insyte experienced product damage.The following information was provided by the initial reporter: at the time of the installation of the device, yellow catheter, during the purge of the catheter, purge is impossible.It is possible to purge the needle and catheter separately but not together.Customer added the following info after question: it is true that in the practices of use of a short catheter, it is not frequent to purge it before use but in neonatology it is purged before puncturing the vein, this is explained by the fact that our patients have a low venous return and this practice facilitates catheter placement.
 
Event or Problem Description
It was reported that an unspecified number of 24g x 0.56in (0.7 x 14 mm) insyte experienced product damage.The following information was provided by the initial reporter: at the time of the installation of the device, yellow catheter, during the purge of the catheter, purge is impossible.It is possible to purge the needle and catheter separately but not together.Customer added the following info after question : it is true that in the practices of use of a short catheter, it is not frequent to purge it before use but in neonatology it is purged before puncturing the vein, this is explained by the fact that our patients have a low venous return and this practice facilitates catheter placement.
 
Additional Manufacturer Narrative
Investigation: 3 actual sample was returned for investigation.The sample was subjected to flashback test as per test procedure 80005661.All returned samples passed the flashback test; the sample is not clogged.The complaint is unconfirmed and product is with specification.Dhr was performed and no quality notification was raised for similar nonconformance during the production of this batch.

Brand Name
24G X 0.56IN (0.7 X 14 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8549910
Report Number8041187-2019-00326
Device Sequence Number11159682
Product Code FOZ
UDI-Device Identifier30382903813118
UDI-Public30382903813118
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Catalogue Number381311
Device Lot Number8136218
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;